Advertisement

Annali di Matematica Pura ed Applicata

, Volume 109, Issue 1, pp 247–271 | Cite as

Problemi discontinui e di trasmissione per due equazioni ellittiche di ordine diverso a coefficienti variabili relativi ad angoli consecutivi

  • Michele Carriero
Article

Summary

In this paper we continue our investigations (see[5]) devoted to transmission problems in consecutive angles, for elliptic operators. In[5] the above mentioned boundary value problems in the case of homogeneous constant coefficient operators and within the Sobolev weight spaces W s1,s2 r were investigated. This work is concerned with the problem for general operators, within the Sobolev weight spaces W s1,s2 r and W s1,s2 *r . Existence theorems and stability theorems for nullity, deficiency, index have been proved.

Bibliografia

  1. [1]
    A. Avantaggiati -M. Troisi,Spazi di Sobolev con peso e problemi ellittici in un angolo, I, II, III, Ann. di Mat. pura e appl.,95 (1973), pp. 361–408;97 (1973), pp. 207–252;99 (1974), pp. 1–51.CrossRefMathSciNetGoogle Scholar
  2. [2]
    A. Avantaggiati -M. Troisi,Ulteriori contributi allo studio dei problemi ellittici in un angolo, Ann. di Mat. pura e appl.,100 (1974), pp. 153–167.CrossRefMathSciNetGoogle Scholar
  3. [3]
    A. Avantaggiati,Sistemi di equazioni alle derivate parziali a coefficienti costanti in due variabili e problemi ellittici, Ric. di Mat., in corso di stampa.Google Scholar
  4. [4]
    M. Carriero,Sulle trasformazioni lineari chiuse ad indice, Le Matematiche (Catania),29, fasc. 1 (1974), pp. 89–95.zbMATHMathSciNetGoogle Scholar
  5. [5]
    M. Carriero,Problemi discontinui e di trasmissione per equazioni ellittiche a coefficienti costanti relativi ad angoli consecutivi, Le Matematiche (Catania), in corso di stampa nel vol.29, fasc. 2 (1974).Google Scholar
  6. [6]
    G. Fichera,Sul problema della derivata obliqua e sul problema misto per l'equazione di Laplace, Boll. U.M.I.,7 (1952), pp. 367–377.zbMATHMathSciNetGoogle Scholar
  7. [7]
    G. Fichera,Sul problema misto per le equazioni lineari alle derivate parziali del secondo ordine di tipo ellittico, Rev. Roumaine Math. pures appl.,9 (1964), pp. 3–9.zbMATHMathSciNetGoogle Scholar
  8. [8]
    J. L. Lions -E. Magenes,Problèmes aux limites non homogènes et applications, vol. I, Dunod Editeur, Paris (1968).Google Scholar
  9. [9]
    C. Miranda,Sul problema misto per le equazioni ellittiche, Ann. di Mat. pura e appl.,39 (1955), pp. 279–303.CrossRefzbMATHMathSciNetGoogle Scholar
  10. [10]
    C. Miranda,Partial differential equations of elliptic type, Springer-Verlag (1970).Google Scholar
  11. [11]
    J. Peetre,Another approach to elliptic boundary problems, Comm. Pure Appl. Math.,14 (1961), pp. 711–731.zbMATHMathSciNetGoogle Scholar
  12. [12]
    J. Peetre,Mixed problems for higher order elliptic equations in two variables, I e II, Ann. Sc. Norm. Sup. di Pisa,15 (1961), pp. 337–353;17 (1963), pp. 1–12.zbMATHMathSciNetGoogle Scholar
  13. [13]
    Ja. A. Roitberg -Z. G. Šeftel',Energy inequalities for elliptic operators with discontinuous coefficients and for general boundary conditions and conjugation conditions, Dokl. Akad. Nauk SSSR,148 (1963), pp. 531–533 (in russo).MathSciNetGoogle Scholar
  14. [14]
    Ja. A. Roitberg -Z. G. Šeftel',General boundary-value problems for elliptic equations with discontinuous coefficients, Dokl. Akad. Nauk SSSR,148 (1963), pp. 1036–1037 (in russo).Google Scholar
  15. [15]
    M. Schechter,Mixed boundary problems for general elliptic equations, Comm. Pure Appl. Math.,13 (1960), pp. 183–201.zbMATHMathSciNetGoogle Scholar
  16. [16]
    E. Shamir,Mixed boundary value problems for elliptic equations in the plane. The L p theory, Ann. Sc. Sup. di Pisa,17 (1963), pp. 117–139.zbMATHMathSciNetGoogle Scholar
  17. [17]
    M. Troisi,Problemi ellittici con dati singolari, Ann. di Mat. pura e appl.,83 (1969), pp. 363–407.CrossRefzbMATHMathSciNetGoogle Scholar
  18. [18]
    M. Troisi,Ulteriori contributi allo studio dei problemi ellittici con dati singolari, Ric. di Mat.,19 (1970), pp. 9–25.zbMATHMathSciNetGoogle Scholar
  19. [19]
    M. I. Višik -G. I. Èskin,General boundary value problems with discontinuous conditions at the boundary (in russo), Dokl. Akad. Nauk SSSR,158 (1964), pp. 25–28; trad. inglese: Soviet Math. Dokl.,5 (1964), pp. 1154–1157.MathSciNetGoogle Scholar
  20. [20]
    N. V. Žitarašu,A priori estimates and solvability of general boundary value problems for general elliptic systems with discontinuous coefficients, Dokl. Akad. Nauk SSSR,165, (1965), pp. 24–27 (in russo); trad. inglese: Soviet Math. Dokl.,165, no. 1 (1965), pp. 1394–1397.MathSciNetGoogle Scholar

Copyright information

© Fondazione Annali di Matematica Para ed Applicata 1975

Authors and Affiliations

  • Michele Carriero
    • 1
  1. 1.Istituto Matematico dell'UniversitàLecce

Personalised recommendations